# SDR QXEA2013082101232

- Difficulty date: August 1, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 664.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD SEAT TRACK HAS CORROSION 2 INCHES AFT OF FS 664.5. CORROSION  REMOVED IAW SRM 53-20-49.  EXCEEDS LIMITS IAW SRM 53-20-49, FIG 201.  SEAT TRACK  REMOVED IAW SRM 51-42-05 AND 51-41-00 AND 51-40-15.  AND  INSTALLED IAW SRM 51-42-05, 51-41-00 AND 51-40-15.
